RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 3(25), Pages 3–28 (Mi umn8706)  

Dirichlet's principle in the theory of Diophantine approximations

A. Ya. Khinchin


Full text: PDF file (2510 kB)

Bibliographic databases:


Citation: A. Ya. Khinchin, “Dirichlet's principle in the theory of Diophantine approximations”, Uspekhi Mat. Nauk, 3:3(25) (1948), 3–28

Citation in format AMSBIB
\Bibitem{Khi48}
\by A.~Ya.~Khinchin
\paper Dirichlet's principle in the theory of Diophantine approximations
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 3(25)
\pages 3--28
\mathnet{http://mi.mathnet.ru/umn8706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=26073}


Linking options:
  • http://mi.mathnet.ru/eng/umn8706
  • http://mi.mathnet.ru/eng/umn/v3/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:471
    Full text:249
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019